Archiv der Mathematik

, Volume 84, Issue 6, pp 527–537 | Cite as

Hyers-Ulam stability theorems for Pexider equations in the space of Schwartz distributions

Original Paper


Making use of the fundamental solution of the heat equation we prove stabilities of the Pexider equation and the Pexider-exponential equation in spaces of generalized functions such as the Schwartz tempered distributions, Fourier hyperfunctions and Gelfand-Shilov generalized functions.

Mathematics Subject Classification (1991).

39B82 46F12 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsKunsan National UniversityKunsanKorea

Personalised recommendations